# SDR DALA1050416902

- Difficulty date: October 17, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN CREASE LWR CTR AREA.  INSTALLED REPAIR DOUBLER IAW SRM 52-30-01, REPAIR 4.
